Show simple item record

dc.contributor.authorDeLillo, Thomas K.
dc.contributor.authorDriscoll, T. A.
dc.contributor.authorElcrat, Alan R.
dc.contributor.authorPfaltzgraff, J. A.
dc.date.accessioned2013-07-23T22:22:29Z
dc.date.available2013-07-23T22:22:29Z
dc.date.issued2008-07-08
dc.identifier.citationDeLillo, T. K., T. A. Driscoll, et al. (2008). "Radial and circular slit maps of unbounded multiply connected circle domains." Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science 464(2095): 1719-1737.en_US
dc.identifier.issn1364-5021
dc.identifier.issn1471-2946
dc.identifier.urihttp://hdl.handle.net/10057/6035
dc.identifier.urihttp://dx.doi.org/10.1098/rspa.2008.0006
dc.descriptionClick on the DOI link to access the article for free at the publisher's website.en_US
dc.description.abstractInfinite product formulae for conformally mapping an unbounded multiply connected circle domain to an unbounded canonical radial or circular slit domain, or to domains with both radial and circular slit boundary components are derived and implemented numerically and graphically. The formulae are generated by analytic continuation with the reflection principle. Convergence of the infinite products is proved for domains with sufficiently well-separated boundary components. Some recent progress in the numerical implementation of infinite product mapping formulae is presented.en_US
dc.language.isoen_USen_US
dc.publisherThe Royal Societyen_US
dc.relation.ispartofseriesProceedings of the Royal Society A;v.464 no.2095
dc.subjectConformal mapsen_US
dc.subjectMultiply connected domains
dc.subjectCanonical domains
dc.titleRadial and circular slit maps of unbounded multiply connected circle domainsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 2008 The Royal Society


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record